Search the Community
Showing results for tags 'remeron'.
Hi all, I developed HPPD symptoms (visual snow, afterimages, trailing, light sensitivity ect) three weeks after starting mirtazapine. I immediately began a taper of 7.5 for two weeks and 3.75 for a week before finally jumping off. When I did my visual problems got worse! I went back on, but want to get off as after I take it I get strobe lights in my closed eyes for a few hours after. Anyone have any experience with this or know my chances of it going away if I stop? Regards, Andrew
Hello all, My name is Christiaan, I'm 18 years old. Over this past summer I smoked copious ammounts of cannabis and consumed LSD thrice, with a space of three weeks between the first and second expereinces and one week between the second and third. On the first two occasions I consumed half of a 155ug tab and smoked a small ammount of cannabis alongside (around one bowl). during the final experience I tripped in haste in my home, and dabbed pretty heavily alongside. I had an amazing experience on 3/4 of a tab, and on the comedown of this trip I accidentally ate another 3/4 tab, intending